Doctor insights on:
Do Antibiotics Make You Sweat
Ur sweat may feel...: ...cold but it leaves@ @ or sl.sbove core temp. Feels cold due 2 evaporation which is normal as it is 2 cool Ur body down. Anxiety and stress will make U sweat even tho U R not hot. Some more than others. Antibiotics may make U sweat if it is breaking a fever. Otherwise no connection. ...Read moreGet help from a doctor now ›
I've temp 4 6 days after 5 PM,got antibiotics 3 days ago.I sweat during day when no temp n cool myself below normal temp.What can I do 2 stop sweating?
Sweating: This is one of the body's mechanisms to reduce core temperature. Do not know how you have been measuring your temp, but it sounds as if you have had fevers and while sweating are breaking the fever. You cannot and should not interfere with this. If you continue the chances are that you should go and be medically evaluated. Good luck. ...Read moreGet help from a doctor now ›
I have a really distressing problem!! I smell like ammonia when I sweat in the groin area. It stops when on antibiotics and resumes when off them.
Was given antibiotics for huge axillary abscess due to sweat gland infc, it got a head, popped has been draining &now has a hole in it is this normal?
Yes but . . .: Check back in w/your family doc to make sure the abscess has completely drained (and doesn't have any loculations or pockets). Also be sure to finish taking antibiotics as directed. Good luck! ps your (hopefully) empty pocket will eventually close, hopefully from bottom up so that it can't fill up again. ...Read moreGet help from a doctor now ›
I have chest infection and kidney infection I'm on antibiotics since frida am HIV and on medication I have a fever were the sweat is dripping from me ?
Swollen lymph(occpt)/3 weeks/~2"/antibiotics→no help/off-on fever(gp said: virus)/no appetite/no longer painful/night sweat/xtreme fatigue/pos causes?
Rash: like hard small sweat bumps without pus on forehead, not sweating? Used antibiotics, corn starch, salicylic, bak soda. Burn/tingle sensation?
Forehead bumps: There are about as many causes of the bumps you describe as there are patients that have them! it's impossible to tell you what these are, whether they are or oil gland-caused or they are growths of some kind but you need to see a dermatologist. ...Read moreGet help from a doctor now ›
Hi, last week I had terrible diarrhea, I then got a horrible flu a couple of days ago. I'm taking antibiotics, codeine and ibuprofen and feel very drowsy and nausea. I wake up in pools of sweat, mostly on my chest. I'very also been very constipated for a
- Talk to a doctor live online for free
- Do antibiotics make you tired?
- Do antibiotics make you constipated?
- Do antibiotics make you weak?
- Ask a doctor a question free online
- Why do antibiotics make you tired?
- Do antibiotics make you bloated?
- Do antibiotics make you lose weight?
- Do antibiotics make you fart?
- Talk to a infectious disease specialist online